IMA Journal of Management Mathematics 2024 / 1 issue

Dear Colleagues,

First, I wish all the best for you and all your loved ones for 2024. 
I want to bring to your attention issue 1 of 2024 of IMAMAN (IMA Journal of Management Mathematics), which was published just before Christmas. I encourage you to have a look! 
Volume 35 Issue 1 | IMA Journal of Management Mathematics | Oxford Academic (
(Table of contents follows also at the end of the post.)
Notably, this issue sees the introduction of the Insights from Thought Leaders initiative. The first such article is an invited editorial by Sridhar Tayur of Carnegie Mellon entitled, “The Audacity of BOPE”.
All papers are either open access or have been made available for free to read by OUP. 
I hope you enjoy engaging with our journal. Please do get in touch if you have any queries and, of course, we look forward to receiving your submissions!
Once again, all the best for 2024.


Open access / free to read IMAMAN Issue 1 2024

Table of Contents

Management, mathematics, and management-mathematics: strengthening the link in a turbulent post-pandemic world
Aris Syntetos and Kostas Nikolopoulos

Obituary: John Edward Boylan
Aris Syntetos

Management Mathematics: The audacity of BOPE
Sridhar Tayur

Probabilistic forecasting of daily COVID-19 admissions using machine learning
Bahman Rostami-Tabar, Siddharth Arora, Juan F Rendon-Sanchez, Thanos Goltsos

Singular spectrum analysis (SSA) based hybrid models for emergency ambulance demand (EAD) time series forecasting
Jing Wang, Xuhong Peng, et al.

Forecasting and effective reproduction number during a pandemic: COVID-19 Rt, governmental decisions and economic implications
Chrisovalantis Vasilakis and Kostas Nikolopoulos


Joint maintenance and spare-parts inventory models: a review and discussion of practical stock-keeping rulesPhil Scarf, Aris Syntetos, Ruud Teunter

Causal Analysis of Tactics in Soccer: The Case of Throw-ins
Nirodha Epasinghese Dona and Tim B Swartz

Multinational corporations’ capital allocation decisions across asymmetric risk locations: intertemporal equilibrium and optimal transitional adjustment paths
Johannes W Fedderke, John M Luiz and Helan Barnard

Leave a Reply

Your email address will not be published.

By continuing to use the site, you agree to the use of cookies. more information

The cookie settings on this website are set to "allow cookies" to give you the best browsing experience possible. If you continue to use this website without changing your cookie settings or you click "Accept" below then you are consenting to this.